# SDR MASA2009121900354

- Difficulty date: December 19, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 25,900 hours, 20,424 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Part serial: 2185
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 11,874 hours, 10,934 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH 2727 SBA-PHX - CREW DECLARED AND EMERGENCY LT REVERSER UNLOCK CAUTION.  MX REPLACED PDU.
